MAUDE Adverse Event Report: I-SENS RELION¿ PREMIER COMPACT BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION¿ PREMIER COMPACT BLOOD GLUCOSE MONITORING SYSTEM
Model Number 783110
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Codes Hypoglycemia (1912); Dizziness (2194); Ambulation or Postural Difficulties (2544)
Date of Event 10/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with the reference meter and retained strips from the complaint lot.Firstly, as a result of the control solution test, all results satisfied the acceptable range in both a and b levels.Secondly, the tests were conducted with three types of blood with glucose concentrations adjusted to low, medium, and high concentrations.As a result, all readings satisfied 15 mg/dl or % compared to the standard equipment, and sd and cv also satisfied the acceptable range.Therefore, we confirmed that the product is functioning properly.
 
Event or Problem Description
The patient had lunch at about 12:00 pm.The caller stated that she tested her nephew about two hours later and received a reading of 400 with this meter, and then received another reading of what she thinks was 600 with this meter.The caller treated the patient based on these readings with novolog which is his fast-acting insulin.She used the same blood drop for all tests.After about 45 minutes, the patient then started displaying symptoms, such as he could not walk and was lightheaded and dizzy.The caller did not take the patient to the er or call the paramedics and just treated him at home.She gave him some orange juice, glucose tablets, and a coke to bring his blood sugar back up.The caller would like to switch to the classic meter because it has a memory and date/time stamp for the results.Replaced meter, strips and sent return label.

Brand Name
RELION¿ PREMIER COMPACT BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key20794703
Report Number3005621222-2024-00013
Device Sequence Number17866198
Product Code NBW
UDI-Device Identifier00681131240727
UDI-Public(01)00681131240727
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number783110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Initial Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR
Patient SexMale
Patient Weight149 KG